Unbearable Tinnitus, Throat Infection, 10-Day Course of Amoxicillin, Fluid Behind Eardrums

Discussion in 'Support' started by Striveon, Jun 18, 2019.

    1. Striveon

      Striveon Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Unknown
      Hi,

      I recently had a throat infection for which I had a 10 day course of amoxicillin which I finished 3 days ago.

      I went to the doctor yesterday and he said he saw a little bit of fluid behind my eardrums.

      Any tips on how to get the fluid out or what may help?

      My tinnitus has been unbearable and I've been depressed and experiencing terrible anxiety :(

      Please and thank you...
       
    2. GSC
      Wishful

      GSC Member Hall of Fame

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Acoustic trauma.
      The only thing I can think of is steaming and breathing in that steam through your nose, holding it, then exhaling it out of your mouth.
       
    3. Jack Straw
      Balanced

      Jack Straw Member Podcast Patron Benefactor Ambassador Hall of Fame Advocate

      Location:
      US
      Tinnitus Since:
      1990s
      Cause of Tinnitus:
      Infection, Acoustic Trauma
      Did your doctor give you any advice on how to get the fluid out behind your ear via medication or anything?

      The only think I know of that could help is to chew gum to help move the tubes in your ears and inhale steam.

      There are some steroid medications that your doctor might prescribe to help open up the tubes too.
       

Share This Page

Loading...